# SDR 05FDEA03933

- Difficulty date: November 21, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 417
- Aircraft time: 35,729 hours, 21,519 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Repair
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER-UPPER TORQUE BOX CAP GOUGE REPAIR.  COMPLIED WITH EA 6-7830-92361 THRUST REVERSER UPPER TORQUE BOX GOUGE REPAIR.
